I'm on day 6 of my suboxone withdrawal. Every day seems to be worse than the last. I sleep in 2 hour intervals, my legs thrash all night long, my nerves just feel frayed in general, and my own body just seems to agitate me.I was on it for about 2 years, then tapered to 2 mg before quitting. I'm taking tons of vitamins, even got a sleep aid from the Doc. Can anyone tell me when I might see some light at the end of the tunnel? Because, right now, it's pretty dark.
Hi Steppin up! First let me congratulate you on your suboxone withdrawal! Now on to your question, you will feel like crap for a few more days. I did a cold turkey off of OxyContin (prescribed for 10 years) and a picnic it is not!!
For the crazy legs, try taking a hot/warm bath, before bed. If prescribed sleep aid isn't working, try benadryl instead of prescription and get some melatonin (natural sleep aid, found in any pharmacy) also, you might want to try "sleepy time tea", it tastes like puke, in my opinion, but with enough honey perhaps you can gag it down. You will have the insomnia for a while, but eventually you will sleep... this I promise you.
Do you have vivid, Indiana Jones type dreams when you DO sleep right now? I remember having wild dreams for a long time. I've been off the garbage for ten months and two days now, and once in a while I still have weird dreams... like tonight. Which is why I am on this site at 4am!
Every day will get better and better for you. Just know that there IS a light at the end of the tunnel!
I think you went down just a little to fast for your body maybe it just wasnt ready to taper down yet or you did to fast. Try doing some warm baths at night or see if the doctor can give you something for your thrashing legs. Hope you feel better soon.
I am on suboxone currently, but I have gone thru withdrawals from it in the past. What helped me was...
1. Neurontin... It is a painkiller that helps with nerve pain, and it also makes you drowsy. For some reason this med REALLY helped me with withdrawals.. It is non-narcotic.. you may want to talk to your doctor about this...
2. Flexeril... This is a non narcotic muscle relaxer. I would take this at night with my last neurontin for the day. It helped my legs relax, and it also helped me sleep.
3. Exercise... I know it's hard to get up and actually do it, but once you do it helps alot.
Like another poster said, exercise, sex, anything that will take your mind off of the withdrawals, will help you get thru this. If nothing else it helps pass time.
hi steppen up,anyone who's feeling like you are needs all the distractions a person can get. one of the funniest things sweetlem said was sex may make you feel better.im a guy and had a good laugh at that.if you were a guy i could see it. i asked my girlfriend about that,she just looked at me with that are you outta your frickin mind look.only guys think that's the cure all. oh yea,that light you see at the end of the tunnel,thats the train commin.if your gettin leg cramps,put a bar of soap under the covers between your feet.dont laugh it really works.hope your gettin better,a little bit everyday... just remember all this hurt.
hi stepin up,please dont keep us in suspense.we need details woman,get to textin already would ya.how can we share our pretzel logic with you if you don't report in ?come on baby throw us a bone. say anything, its like watchin a soap opera on friday,the suspense is killin me.oh yea,we want details lots n lots of details.come on girl ,you can do it. were waiting!!! p.s. we know your mom didn't name you stepingup. you got a real name ?
I have been watching your progress Steppinup and you are doing great!! Hang in there - your are almost home. All the advise has been great and since I have not been thru that specific wd. but have been thru opiate withdrawal from huge amounts of oxy and norco and the smart ass that I was I thought I had to go cold turkey (or was out in some cases) and it is hell. Your body has all the symptoms that you took the medication for and then some. I agree with you about the weakness and the mental tunnel, nerves frayed and you feel like you just can't stand it anymore. The one saying that worked for me and it's not for everyone was This Too Shall Pass... then I would fight with myself and say 'no it won't I can't stand it anymore and I'd throw something and the serenity prayer. Accept the things you can't change.
It's a fact of life and you have to get thru it - you don't have a choice and you will be able to look back at this with pride and joy knowing you had the strength to do this. You won't even remember the 'real bad' parts in a way it's like having a baby - you kind of forget the pain and think you could do it again - that's why some people go back to whatever they were on. When you are in pain you hate the drug but when the pain and suffering is gone you think - hey that wasn't so bad - maybe I can do it one more time. I'm not saying you and I see that you have probably been in recovery. I know that when I started drinking many years ago and was a young girl I knew that first month I had a problem - I looked right in the mirror and said to myself "gee I think I must be an alcoholic like my dad so I will only drink for 6 weeks until I finish this real estate deal". Hah If that wasn't a warning. It stretched to 9 months and when I tried to quit for a day or two and would suffer and vomit and swear never to do it again and then I would feel better and that was the kicker. I thought - heck that wasn't so bad , I can have a drink today. It would have been better to stay sick for awhile I would have learned my lesson sooner.That was the evil addiction gremlin on my shoulder saying'go ahead fool you can do it again'. I was lucky I went to rehab right away before I lost my youth or life. I could drink tons of vodka by the time I went for help and that was in 1979. Long story - not gonna bore you
Just want you to know the feeling bad is for a reason we have to believe - that's by theory and you will not die so that's good news haha!! I really had to find shows that made me laugh too I just had to pull myself out of the ME -MY- I -thinking for awhile becasue you 're so miserable.
Sorry - I digress--I just wanted you to know that we are all rooting for you and keep on posting so we know how you are. That accountability is really for yourself. Good Luck
I know this post is old,and I pray ur staying clean.as for me I was using sub oxone for a lil over four months just to fill in when I couldn't get dope. Well I recently gotten off both. It was hard but well worth it. Suboxone messes with u mentally more then physical. If it wasn't for constant praying and my wifes help I probally would've relasped on day three. Now on my eleventh day, feeling a lot better. Sleep comes in shifts . Ill stay up all day so when night time comes I'm beyond tired. Ill get like four hours wake up,then like two maybe three. Its getting there though. To all those reading this its gonna b hard howeva it is possible. Today is Saturday and supposly the worlds suppose to end, well at least ill b going clean...
Well it is my second day and I feel like I am dying
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2012 • 4 answers
Updated 21 Oct 2016 • 2 answers
Updated 15 Jun 2011 • 2 answers
Updated 6 Feb 2017 • 3 answers
Updated 9 Sep 2011 • 1 answer